Alert archive / New Mexico / Flash Flood Warnings in 2016
Flash Flood Warning 6, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jun 23, 2016, 7:09 PM MDT for Sandoval County, New Mexico. It was in force for 111 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2016, 7:09 PM MDT (01:09 UTC)
- Expired
- Jun 23, 2016, 9:00 PM MDT
- In force
- 111 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Sandoval County, NM
The radar
The Albuquerque radar (KABX), 22 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.2 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 263 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 3470 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
362
WGUS55 KABQ 240109
FFWABQ
NMC043-240300-
/O.NEW.KABQ.FF.W.0006.160624T0109Z-160624T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
709 PM MDT THU JUN 23 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO...
* UNTIL 900 PM MDT
* AT 707 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ANOTHER ROUND OF THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE
WARNED AREA. LATE AFTERNOON STORMS PRODUCED A LITTLE OVER 1 INCH
OF RAIN IN PARTS OF RIO RANCHO EARLIER. ANOTHER INCH OF RAIN
WILL BE POSSIBLE BY 815 PM. FLASH FLOODING IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
RIO RANCHO...BERNALILLO...CORRALES...RIO RANCHO CITY CENTER...
ENCHANTED HILLS...VISTA HILLS...RIO RANCHO INTEL AREA...
NORTHERN MEADOWS...SANDIA PUEBLO AND CABEZON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES. WATER IN ARROYOS MAY TRAVEL MANY MILES AND
TAKE HOURS TO REACH YOUR LOCATION FROM UPSTREAM RAIN AREAS.
&&
LAT...LON 3534 10670 3536 10666 3536 10658 3522 10649
3522 10673 3526 10675 3532 10673
$$
441 follow-up statement
340
WGUS75 KABQ 240138
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
738 PM MDT THU JUN 23 2016
NMC043-240144-
/O.CAN.KABQ.FF.W.0006.000000T0000Z-160624T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-
738 PM MDT THU JUN 23 2016
...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL SANDOVAL COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED
TO POSE A THREAT. HOWEVER...MINOR FLOODING WILL CONTINUE TO BE
POSSIBLE...ESPECIALLY NEAR DOWN TOWN RIO RANCHO AND NORTHERN RIO
RANCHO...WHERE RADAR INDICATES OVER 1.75 INCHES OF RAIN FELL LATE
THIS AFTERNOON AND EARLY THIS EVENING.
LAT...LON 3534 10670 3536 10666 3536 10658 3522 10649
3522 10673 3526 10675 3532 10673
$$
44What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 5:51 PM MDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jun 23, 5:51 PM MDT, 1 hour 18 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 551 PM MDT THU JUN 23 2016 .AVIATION... 00Z TAF CYCLE Showers and thunderstorms through 06z then diminishing. VCTS for TCC and SAF with VCSH for LVS...ABQ...AEG. Storm motion will be slow to the NE. In the northeast portion of the forecast area thunderstorms have the the potential to be strong at times. In all areas, gusty outflow winds are expected near thunderstorms with brief periods of MVFR conditions possible in and around stronger showers and thunderstorms. Similar crop of convection expected Friday. && .PREV DISCUSSION...333 PM MDT THU JUN 23 2016... .SYNOPSIS... Though a pretty good amount of moisture has infiltrated it, high pressure aloft will persist over or very near New Mexico through most if not all of next week. Temperatures will be near to above seasonal normals nearly all areas most of this period, but by Thursday there is some potential that northeast sections of the state will drop several degrees below normal if an advertised back door front remains as strong as some forecast models indicate currently. Afternoon and evening storm coverage will continue pretty healthy into at least the weekend across the east half of the state as well as the Gila region, though maybe decreasing a bit west central and northwest sections, then perhaps early next week beginning to shift back somewhat to the west and decrease to a degree across east central and southeast New Mexico. && .DISCUSSION... High pressure aloft still looking to prowl over and near NM through most if not all of next week, though moisture has become pretty well entrenched in and around its current main centroid. Temps to be near to above seasonal normals nearly all areas most of this period, but espec by Thu there is possibility that ne sections of the state will drop several degrees below normal if model-advertised back door front remains as strong as currently progged. As for this eve, a pretty good crop of storms has managed to develop, a few with fairly impressive rain amts. Best coverage near and a little ways east of central mountain chain and over east half of Gila region. A few strong to perhaps marginally severe storms still poss mainly from Central Highlands north into the ne highlands and plains. Aftn and eve storm coverage will continue pretty healthy into at least the weekend across the east half of the state as well as the Gila region, though we may see some diminishment across west central and nw sections by Fri or Sat, then perhaps early next week the bulk of the activity may begin to shift back to the west and nw while decreasing some across east central and se NM. Having said that, given how close the high center remains to the state, any even rather modest shift in the high from present indications would significantly shift the location of greatest storm coverage. 43 && .FIRE WEATHER... Atmospheric moisture trended up significantly over the past 24 hours with the 12z KABQ upper air sounding showing a 0.96" PWAT...which matches a daily record high. This is reflected in higher surface dewpoint temperatures and a more rainfall-efficient crop of showers and storms this afternoon. The wetting rain footprint from today's crop will be improved from yesterday's. Humidity recovery will be fair to good west and good to excellent east and northern mountains. Hot...dry and unstable conditions will continue through Saturday across the northwest quarter of the state while moisture and chances for wetting rain persist across the remainder of the forecast area under the influence of high pressure aloft. A new high pressure center becomes dominant by Sunday over AZ/UT and will exert influence over areas west of the Continental Divide where hot...dry and unstable conditions will persist. Moisture advection in the lower levels of the atmosphere will bring good chances for storms and wetting rain west all the way to the Continental Divide Sunday...which looks to be a very active thunderstorm day for much of the state. This will be the setup through Wednesday as the upper high moves east to over the four corners. The 12z GFS and ECMWF differ with the placement of the upper high beyond mid week...with the GFS offering a much wetter scenario thanks largely to a backdoor front that pushes through Wedesday night and sends PWATs trending up. Both models are showing 500mb pressure heights well below what we saw earlier this week...so temperatures will likely be closer to normal for a change... especially if the GFS works-out with what looks to be an early start to the 2016 monsoon. 11 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 23, 3:58 AM MDT, 15 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 358 AM MDT THU JUN 23 2016 NMZ501>540-241200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 358 AM MDT THU JUN 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS WITH HAIL AND DAMAGING WIND GUSTS ARE POSSIBLE THIS AFTERNOON AND EVENING FROM THE EAST SLOPES OF THE SANGRE DE CRISTO AND SANDIA AND MANZANO MOUNTAINS EASTWARD TO THE TEXAS BORDER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNING FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ADVERSE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG NMWX.
In the hours before
Local storm report, Jun 23, 3:29 PM MDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
329 PM MDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM HAIL ROMEROVILLE 35.52N 105.24W
06/23/2016 M1.00 INCH SAN MIGUEL NM TRAINED SPOTTER
MOSTLY NICKEL SIZE HAIL BUT OCCASIONALLY QUARTER SIZE.
&&
EVENT NUMBER ABQ1601316
TRMSpecial weather statement, Jun 23, 3:35 PM MDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 335 PM MDT THU JUN 23 2016 NMZ529-532-533-232200- EASTERN SAN MIGUEL COUNTY-NORTHEAST HIGHLANDS-GUADALUPE COUNTY- 335 PM MDT THU JUN 23 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GUADALUPE AND SOUTHWESTERN SAN MIGUEL COUNTIES UNTIL 400 PM MDT... AT 335 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TECOLOTE...OR 11 MILES SOUTH OF LAS VEGAS...MOVING SOUTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DILIA...TECOLOTE...TECOLOTITO...CHAPELLE... SAN AGUSTIN AND LOS MONTOYAS. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 329 AND 336. FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3540 10536 3554 10521 3532 10483 3512 10505 TIME...MOT...LOC 2135Z 311DEG 17KT 3543 10522 54
Special weather statement, Jun 23, 4:06 PM MDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 406 PM MDT THU JUN 23 2016 NMZ512-514-515-529-232230- NORTHEAST HIGHLANDS-SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 406 PM MDT THU JUN 23 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SAN MIGUEL COUNTY UNTIL 430 PM MDT... AT 405 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR UPPER COLONIAS...OR 19 MILES EAST OF SANTA FE...MOVING SOUTHEAST AT 25 MPH. PENNY SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAS VEGAS...PECOS...ROMEROVILLE...TECOLOTE...UPPER COLONIAS... GLORIETA...SAN PABLO...NORTH SAN YSIDRO... SAN GERONIMO AND OJITOS FRIOS. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 322 AND 343. FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3561 10576 3576 10563 3554 10517 3532 10536 TIME...MOT...LOC 2205Z 305DEG 21KT 3564 10561 54
Special weather statement, Jun 23, 5:09 PM MDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
509 PM MDT THU JUN 23 2016
NMZ508-520-232330-
SOUTHWEST MOUNTAINS-LOWER RIO GRANDE VALLEY-
509 PM MDT THU JUN 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SOCORRO COUNTY UNTIL 530
PM MDT...
AT 507 PM MDT...RADAR AND TRAINED WEATHER SPOTTERS REPORTED A STRONG
THUNDERSTORM 6 MILES SOUTH OF SOCORRO...MOVING NORTH AT 10 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM. A TRAINED SPOTTER REPORTED ONE HALF INCH SIZED HAIL COVERING
THE GROUND WITH THIS THUNDERSTORM.
FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SOCORRO...ESCONDIDA...LUIS LOPEZ AND LABORCITA.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 137 AND 153.
FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER AND HAIL ACCUMULATION ON HIGHWAYS AS STORMS MOVE
THROUGH THE AREA.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3388 10705 3413 10708 3412 10676 3410 10676
3406 10675 3404 10676 3403 10675 3401 10676
3401 10675 3397 10676 3397 10674 3388 10676
TIME...MOT...LOC 2307Z 178DEG 9KT 3396 10688
54Special weather statement, Jun 23, 5:38 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
538 PM MDT THU JUN 23 2016
NMZ533-240015-
GUADALUPE COUNTY-
538 PM MDT THU JUN 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GUADALUPE COUNTY
UNTIL 615 PM MDT...
AT 537 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTH OF ANTON CHICO...OR 27 MILES WEST OF SANTA ROSA...MOVING
SOUTHEAST AT 25 MPH.
PENNY SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MILAGRO AND PINTADA.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 239 AND 262.
FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3473 10503 3499 10530 3500 10529 3512 10515
3493 10481
TIME...MOT...LOC 2337Z 311DEG 20KT 3501 10516
54Special weather statement, Jun 23, 6:51 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 651 PM MDT THU JUN 23 2016 NMZ534>536-240115- CURRY COUNTY-QUAY COUNTY-ROOSEVELT COUNTY- 651 PM MDT THU JUN 23 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CURRY...NORTHWESTERN ROOSEVELT AND SOUTH CENTRAL QUAY COUNTIES UNTIL 715 PM MDT... AT 651 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF TOLAR...OR 22 MILES EAST OF FORT SUMNER...MOVING EAST AT 30 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL CURRY...NORTHWESTERN ROOSEVELT AND SOUTH CENTRAL QUAY COUNTIES. FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3442 10388 3459 10395 3476 10352 3450 10341 TIME...MOT...LOC 0051Z 250DEG 26KT 3453 10384 54
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:13 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 92 min |
| Jun 23, 6:23 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel, Torrance | 112 min |
| Jun 23, 6:26 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 94 min |
| Jun 23, 6:51 PM MDT | Special Weather Statement | ABQ | Curry | 24 min |
| Jun 23, 7:36 PM MDT | Special Weather Statement | ABQ | Quay | 24 min |
| Jun 23, 7:46 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 59 min |
| Jun 23, 7:58 PM MDT | Special Weather Statement | ABQ | Quay | 32 min |
| Jun 24, 1:26 PM MDT | Special Weather Statement | ABQ | Lincoln | 34 min |
| Jun 24, 3:15 PM MDT | Special Weather Statement | ABQ | Los Alamos | 30 min |
Nearby
Flash Flood Warnings in New Mexico, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.